# SDR REXA2016060501023

- Difficulty date: June 5, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT RAIL FROM FS 409+128 TO FS 559+80 IS CORRODED.  R & R CORRODED SEAT RAILS ON RT FROM FS 409+128 TO 559+80 IAW BA REO 601R-53-00-55 AND AMM 53-01-11-400-802.
